# SDR CALA9800079

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE EACH .5 INCH CRACKS AT RIVETS OF AFT PRESSURE BULKHEAD T-CAP SKIN, STA 996, LONGERON 8-9R.  A SKIN REPAIR WAS INSTALLED IAW DACO DRAWING J060138.
